# SDR DLM88101279

- Difficulty date: May 19, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 54,102 hours, 41,039 cycles
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 31d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE ESCAPE PATH LIGHT AT SEAT 31D TO BE INOPERATIVE. MX REPLACED THE LIGHT ASSY. AN OPS CHECK WAS PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
